RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2005, Number 10, Pages 29–46 (Mi ivm92)  

This article is cited in 1 scientific paper (total in 1 paper)

A dynamic system of shifts and the existence of a solution of a problem of almost periodic optimization

A. G. Ivanov

Udmurt State University

Full text: PDF file (310 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2005, 49:10, 25–41

Bibliographic databases:
UDC: 517.977
Received: 06.07.2004

Citation: A. G. Ivanov, “A dynamic system of shifts and the existence of a solution of a problem of almost periodic optimization”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, no. 10, 29–46; Russian Math. (Iz. VUZ), 49:10 (2005), 25–41

Citation in format AMSBIB
\Bibitem{Iva05}
\by A.~G.~Ivanov
\paper A dynamic system of shifts and the existence of a solution of a problem of almost periodic optimization
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2005
\issue 10
\pages 29--46
\mathnet{http://mi.mathnet.ru/ivm92}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2229041}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2005
\vol 49
\issue 10
\pages 25--41


Linking options:
  • http://mi.mathnet.ru/eng/ivm92
  • http://mi.mathnet.ru/eng/ivm/y2005/i10/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. I. Rodina, “Invariantnye i statisticheski slabo invariantnye mnozhestva upravlyaemykh sistem”, Izv. IMI UdGU, 2012, no. 2(40), 3–164  mathnet
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:106
    Full text:48
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020